# SDR CA990308035

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Secured
- Location: Fuel Panel
- Stage of operation: TO
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

(CAN) FUEL PANEL DOOR OPEN LIGHT ON TAKEOFF ABORTED, NR 4 AND NR 8 BRAKES OVERHEATED.  LATCHES ON FUEL PANEL DOOR ADJUSTED.
